# SDR SWAA2024030860442

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 40,594 hours, 24,933 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE PANEL; BETWEEN SPOILERS 7 AND 8; HAS A CRACKED BRACKET ON OUTBOARD SIDE.<[01] 04 - REPAIRED PER [SRM 57-51-02-2R-3-A01269 (REPAIR 3 - WING INBOARD FIXED TRAILING EDGE DEFLECTION CONTROL RIB UPPER TAB CRACK DAMAGE REPAIR - PERMANENT REPAIR)]
